Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Holomorphic foliations, harmonic morphisms and the Walczak formula

Svensson, Martin LU (2003) In Journal of the London Mathematical Society 68(3). p.781-794
Abstract
A formula of Walczak is applied to two situations in differential geometry. Holomorphic distributions on Kahler manifolds are studied, and it is shown how the formula simplifies to a Bochner type formula, which is particularly useful in the study of integrable distributions. Then the Walczak formula is applied in the context of harmonic morphisms, where it provides a means of investigating the vertical Laplacian of the dilation. It is shown that, under some additional conditions on the map and the domain, the p-energy is infinite for p sufficiently large.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of the London Mathematical Society
volume
68
issue
3
pages
781 - 794
publisher
Oxford University Press
external identifiers
  • wos:000187349500016
  • scopus:0347532700
ISSN
0024-6107
DOI
10.1112/S0024610703004630
language
English
LU publication?
yes
id
0863ec98-bdce-4593-aaab-ed14a70f3d8c (old id 292344)
date added to LUP
2016-04-01 12:33:33
date last changed
2021-08-18 05:38:19
@article{0863ec98-bdce-4593-aaab-ed14a70f3d8c,
  abstract     = {A formula of Walczak is applied to two situations in differential geometry. Holomorphic distributions on Kahler manifolds are studied, and it is shown how the formula simplifies to a Bochner type formula, which is particularly useful in the study of integrable distributions. Then the Walczak formula is applied in the context of harmonic morphisms, where it provides a means of investigating the vertical Laplacian of the dilation. It is shown that, under some additional conditions on the map and the domain, the p-energy is infinite for p sufficiently large.},
  author       = {Svensson, Martin},
  issn         = {0024-6107},
  language     = {eng},
  number       = {3},
  pages        = {781--794},
  publisher    = {Oxford University Press},
  series       = {Journal of the London Mathematical Society},
  title        = {Holomorphic foliations, harmonic morphisms and the Walczak formula},
  url          = {http://dx.doi.org/10.1112/S0024610703004630},
  doi          = {10.1112/S0024610703004630},
  volume       = {68},
  year         = {2003},
}